# SDR SIMA20241003004

- Difficulty date: October 3, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N323ED
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000446
- Aircraft time: 23,736 hours, 16,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fr19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY, THERE IS CORROSION ON THE LH SEAT TRACK AT FR 19-20. (MAJOR REPAIR) (LEVEL 2 CORROSION). PERFORMED PERMANENT REPAIR TO FWD GALLEY LH SEAT TRACK AT FR 19-20 IAW ERS-EJ-53MR-5057.
